# SDR CALA2016050695347

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 101,190 hours, 11,951 cycles
- Engine: Pwa PW4056
- System (JASC): 5220 · Emergency Exits
- Part: Power Supply
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SYS BATTERY WILL NOT TEST ON BOTH UPPER DECK DOORS.  REPLACED LT POWER SUPPLY & RT BATTERY IAW AMM 52-23-14.  BOTH LIGHTS CHECKED NORMAL.
